# SDR QXEA2018071600260

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 39,563 hours, 41,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS6138001
- Part serial: 21759
- Condition: Discharged
- Location: Cabin
- Part time: 8,378 hours, 8,995 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RUNNING UNDER POWER SUPPLY EPS1, TURN OFF AFTER 30 SECONDS DURING TEST. REPLACED THE BATTERY PACK.
